# SDR FDEA201903140605

- Difficulty date: March 14, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116507
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 47 RIGHT SPLICE FITTING   FOUND CRACK BETWEEN STATION 5-113 TO 1541 AS MARKED CRACK SPLICE FITTING AT LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON   47   RIGHT BETWEEN STATION 5-113 TO 1541 REMOVED AND REPLACED AS PER SRM 51-33-01-OG.   SPLICE FITTING FABRICATED AS PRE DOUGLAS DRAWING A5A7116 REVISION D. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100
